# SDR CKSA98149

- Difficulty date: February 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46036
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misdrilled
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE CPCP INSPECTION, FOUND SEVERAL HOLES DRILLED INTO LT FRAME RADIUS AT FS 1200, 5 AND 10 ABOVE UPPER CUSP AREA.  REMOVED CLIP, GUSSET AND INTERCOSTAL FOR ACCESS FAB.  REPAIR ANGLE, DRILLED AND DEBURRED ANGLE AND FRAME.  HEAT TREATED ANGLE IAW DC8 SRM 51-1-1, PLUGGED MISDRILLED HOLES.  FAB NEW CLIP AND GUSSET DRILLED AND DEBURRED TREATED AND PRIMED NEW PARTS.  SEALED AND INSTALLED REPAIR ANGLE, CLIP, GUSSET AND INTERCOSTAL FOR FRAME REPAIR AT FS 1200 LT 5 AND 10 ABOVE CUSP AREA IAW COTNEY DRAWING D93-R50.  CORROSION TASK CARD NUMBER 573L-0551.  NON-ROUTINE NR 04947 TASK NR Y1405.
